2 doctors weighed in:

What can I use for eye floaters if I don't have a doctor?

2 doctors weighed in
Dr. Gary Wortz
Ophthalmology

In brief: See an eye doctor

Floaters can be associated with a retinal detachment, especially if associated with flashes of light and/or a shadow like area of vision loss.
This is a great reason to see an eye doctor for a full dilated exam.

In brief: See an eye doctor

Floaters can be associated with a retinal detachment, especially if associated with flashes of light and/or a shadow like area of vision loss.
This is a great reason to see an eye doctor for a full dilated exam.
Dr. Gary Wortz
Dr. Gary Wortz
Thank
Dr. Beth Friedland
Ophthalmology

In brief: See a Dr.

You must first see an eyemd to make sure that you do not have a retinal tear or other seroius problem associated with floaters.
If all else is healthy, then you could take oral Ibuprofen to treat inflammation for a few weeks if the floaters have just started. Otherwise, they just become less noticable with time.

In brief: See a Dr.

You must first see an eyemd to make sure that you do not have a retinal tear or other seroius problem associated with floaters.
If all else is healthy, then you could take oral Ibuprofen to treat inflammation for a few weeks if the floaters have just started. Otherwise, they just become less noticable with time.
Dr. Beth Friedland
Dr. Beth Friedland
Thank
Get help from a real doctor now
Dr. Jack Hinkle
Board Certified,
385K people helped
Continue
108,000 doctors available
Read more answers from doctors